Different answer - hiv and antibiotic - Czech Rep.
Jan 18, 2011
Dear Doctor, please, 8 weeks after exposition I was on hiv dual test and test was negative - i was so happy. But doctor in Czech Republic told me, that it can be false negative - because i had an antibiotic 2 weeks before my test. I am now so depresed :-(. But you write, that antibiotic canÂt affect hiv result. So i donÂt know what is tru. Please can you explain it me?
Response from Dr. Frascino
Antibiotics will not affect the results of HIV tests.
Your negative eight-week test is encouraging, but not yet conclusive. You'll need to wait until the three-month mark to get a definitive result on an HIV-antibody test. You can read much more about HIV-diagnostic tests in the archives of this forum. Have a look.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Too Scared To Get Tested After Sex With A Prostitute
- Do People Catch HIV From Sex With A Prostitute?
- Dry Cough After Oral Sex On A Woman What Are The Chances Of HIV
- Flu Symptoms After Getting A Tattoo Worried I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.